# SDR AALA20140315011

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 40,676 hours, 19,551 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED AT BOSS.  INSTALLED REPAIR DOUBLER IAW CARD 57-98-05 & EA MD80-57-033976.
